Tangent cut loci on surfaces

Abstract : Given a smooth compact Riemannian surface, we prove that if a suitable convexity assumption on the tangent focal cut loci is satisfied, then all injectivity domains are semiconvex.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00974783
Contributor : Aurélie Reymond <>
Submitted on : Monday, April 7, 2014 - 2:25:18 PM
Last modification on : Wednesday, December 12, 2018 - 3:29:50 PM

Links full text

Identifiers

Citation

Alessio Figalli, Ludovic Rifford, Cédric Villani. Tangent cut loci on surfaces. Differential Geometry and its Applications, Elsevier, 2011, 29 (2), pp.154-159. ⟨10.1016/j.difgeo.2011.02.002⟩. ⟨hal-00974783⟩

Share

Metrics

Record views

394